# SDR CHQA200800033

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 16,097 hours, 13,394 cycles
- Engine: Ge CF343B1
- Engine time: 14,342 hours, 11,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0639
- Condition: Malfunctioned
- Location: Mlg
- Part time: 29,356 hours, 24,849 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO CRP - ON TAKEOFF, WHEN THE LANDING GEAR LEVER WAS SELECTED UP THE CREW RECEIVED A LANDING GEAR DISAGREE MESSAGE AND THE NOSE LANDING GEAR RETRACTED AND LOCKED, BUT THE MAIN LANDING GEAR SHOWED RED AND UNLOCKED.  THE LANDING GEAR WAS SELECTED DOWN AND THE LANDING GEAR INDICATED DOWN AND LOCKED.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE MAIN LANDING GEAR SELECTOR VALVE, AND AFTER REPLACING THE VALVE, THE LANDING GEAR OPERATED NORMALLY.
